RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1991 Volume 319, Number 6, Pages 1333–1335 (Mi dan5877)

This article is cited in 6 papers

MATHEMATICS

Programmed iterations and universal $\epsilon$-optimal strategies in a positional differential game

S. V. Chistyakov

Leningrad State University

UDC: 518.733.431

Presented: N. N. Krasovskii
Received: 20.05.1991


 English version:
Doklady Mathematics, 1992, 44:1, 354–357

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025